Jump to content
ClusterBusters
Sign in to follow this  
TakinitEZ

Newish, but not new

Recommended Posts

Been around here for a little while, mostly reading up. I'm going through detox period now and not really having a lot of fun with it! I thought the meds were doing little, but I was wrong! I also have some weird shakes going on...not completely new, but exaggerated. I am also having a little bit of off-side headaches, severe enough to let me know they're there. Hope this ends soon. -T

Share this post


Link to post
Share on other sites

Hang in there buddy.  The detox period can be really rough, but if the busting works for you after that, it will be well worth it later on.  We're here to listen.

-Chad

Share this post


Link to post
Share on other sites

The shakes sounds like a side effect of the Lithium that I was on for a while. A long while.

Keep up the good fight. It will be worth it.

Dan

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
Sign in to follow this  

×